RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivchenko, Grigorii Ivanovich

Statistics Math-Net.Ru
Total publications: 81
Scientific articles: 77

Number of views:
This page:2944
Abstract pages:21827
Full texts:7321
References:718
Professor
Doctor of physico-mathematical sciences (1972)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
E-mail:
Keywords: combinatorics, permutations, boolean functions, limit theorems, estimathion, statistical tests, simulathion.
UDC: 519.2, 519.7, 519.24, 519.212.2, 519, 519.224.24

Subject:

Probabilistic methods of discrete matemathics discrete probabilistic and statistic models and limit theorems for thim.

   
Main publications:
  1. G.I. Ivchenko, Yu.I. Medvedev, Vvedenie v matematicheskuyu statistiku, Uchebnik, LKI, M., 2010
  2. G.I. Ivchenko, V.A. Kashtanov, I.N. Kovalenko, Teoriya massovogo obsluzhivaniya, Uchebnoe posobie. Izd. 2-e, ispr. i dop., Knizhnyi dom “Librokon”, M., 2012
  3. G.I. Ivchenko, Yu.I. Medvedev, “Sluchainye mnogochleny nad konechnym polem”, Diskretnaya matematika, 20:1 (2008), 3–24
  4. G.I. Ivchenko, Yu.I. Medvedev, “Spektr sluchainoi bulevoi funktsii i ego proizvodyaschaya funktsiya”, Matematicheskie voprosy kriptografii, 2:2 (2011), 41–54
  5. G.I. Ivchenko, M.V. Soboleva, “Nekotorye neravnoveroyatnye modeli sluchainykh podstanovok”, Diskretnaya matematika, 23:3 (2011), 23–31

http://www.mathnet.ru/eng/person18389
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202606
http://elibrary.ru/author_items.asp?authorid=9476

Publications in Math-Net.Ru
2019
1. G. I. Ivchenko, Yu. I. Medvedev, “Partitions without small blocks and $r$-associated Bell polynomials in a parametric model: probabilistic-statistical analysis”, Mat. Vopr. Kriptogr., 10:1 (2019),  27–40  mathnet  elib
2018
2. G. I. Ivchenko, Yu. I. Medvedev, “Parametric models of $r$-permutations and $r$-partitions and their probabilistic-statistical analysis”, Mat. Vopr. Kriptogr., 9:1 (2018),  47–64  mathnet  elib
2017
3. G. I. Ivchenko, Yu. I. Medvedev, “Parametric models for random combinatorial objects of exponential type and their probabilistic-statistical analysis”, Mat. Vopr. Kriptogr., 8:3 (2017),  41–56  mathnet  mathscinet  elib
2016
4. G. I. Ivchenko, Yu. I. Medvedev, V. A. Mironova, “The structure of Boolean functions spectra”, Mat. Vopr. Kriptogr., 7:1 (2016),  57–70  mathnet  mathscinet  elib
2015
5. G. I. Ivchenko, Yu. I. Medvedev, V. A. Mironova, “Krawtchouk polynomials and their applications in cryptography and coding theory”, Mat. Vopr. Kriptogr., 6:1 (2015),  33–56  mathnet  mathscinet  elib
2013
6. G. I. Ivchenko, V. A. Mironova, “Some problems of spectral analysis of random Boolean functions with constraints”, Diskr. Mat., 25:1 (2013),  90–110  mathnet  mathscinet  elib; Discrete Math. Appl., 23:1 (2013), 91–114  scopus
7. G. I. Ivchenko, Yu. I. Medvedev, V. A. Mironova, “Symmetric Boolean functions and their metric properties matrices of transitions of differences when using some modular groups”, Mat. Vopr. Kriptogr., 4:4 (2013),  49–63  mathnet
8. G. I. Ivchenko, Yu. I. Medvedev, V. A. Mironova, “Analysis of the spectrum of random symmetric Boolean functions”, Mat. Vopr. Kriptogr., 4:1 (2013),  59–76  mathnet
2012
9. G. I. Ivchenko, M. V. Soldatkina, “Statistical problems on random permutations with censored data”, Diskr. Mat., 24:4 (2012),  104–113  mathnet  mathscinet  elib; Discrete Math. Appl., 22:5-6 (2012), 609–618
10. G. I. Ivchenko, Yu. I. Medvedev, “Stochastic Boolean functions and their spectra”, Mat. Vopr. Kriptogr., 3:3 (2012),  21–34  mathnet
2011
11. G. I. Ivchenko, M. V. Soboleva, “Some nonequiprobable models of random permutations”, Diskr. Mat., 23:3 (2011),  23–31  mathnet  mathscinet  elib; Discrete Math. Appl., 21:4 (2011), 397–406  scopus
12. G. I. Ivchenko, Yu. I. Medvedev, “Spectrum of random Boolean function and its generating function”, Mat. Vopr. Kriptogr., 2:2 (2011),  41–53  mathnet
2008
13. G. I. Ivchenko, Yu. I. Medvedev, “Random polynomials over a finite field”, Diskr. Mat., 20:1 (2008),  3–24  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 18:1 (2008), 1–23  scopus
14. G. I. Ivchenko, Yu. I. Medvedev, “Random incomplete substitutions”, Tr. Diskr. Mat., 11:1 (2008),  35–46  mathnet
2007
15. G. I. Ivchenko, Yu. I. Medvedev, “Random combinatorial objects in a general parametric model”, Tr. Diskr. Mat., 10 (2007),  73–86  mathnet
2006
16. G. I. Ivchenko, Yu. I. Medvedev, “Random permutations: the general parametric model”, Diskr. Mat., 18:4 (2006),  105–112  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 16:5 (2006), 471–478  scopus
17. G. I. Ivchenko, Yu. I. Medvedev, “Statistical inference for random substitutions with incomplete data”, Tr. Diskr. Mat., 9 (2006),  66–76  mathnet
2004
18. G. I. Ivchenko, Yu. I. Medvedev, “Statistics of a parametric model of random substitutions”, Tr. Diskr. Mat., 8 (2004),  116–127  mathnet
2003
19. G. I. Ivchenko, “Comparison of Sampling Schemes with and without Replacement”, Mat. Zametki, 73:2 (2003),  195–205  mathnet  mathscinet  zmath; Math. Notes, 73:2 (2003), 183–191  isi
20. G. I. Ivchenko, Yu. I. Medvedev, “On a class of nonuniform permutations of a random order”, Tr. Diskr. Mat., 7 (2003),  75–88  mathnet
2002
21. G. I. Ivchenko, Yu. I. Medvedev, “Investigation of changing urn schemes parameters”, Tr. Diskr. Mat., 6 (2002),  64–81  mathnet
22. G. I. Ivchenko, Yu. I. Medvedev, “On random permutations”, Tr. Diskr. Mat., 5 (2002),  73–92  mathnet
23. G. I. Ivchenko, Yu. I. Medvedev, “Goncharov's method and its development in the analysis of different models of random permutations”, Teor. Veroyatnost. i Primenen., 47:3 (2002),  558–566  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:3 (2003), 518–526  isi
2001
24. G. I. Ivchenko, Yu. I. Medvedev, “Extremal characteristics of random polynomial over a finite field”, Tr. Diskr. Mat., 4 (2001),  71–82  mathnet
2000
25. G. I. Ivchenko, Yu. I. Medvedev, “Statistical problems related to the organization of the control of processes of the generation of discrete random sequences”, Diskr. Mat., 12:2 (2000),  3–24  mathnet  mathscinet  zmath; Discrete Math. Appl., 10:3 (2000), 219–241
26. G. I. Ivchenko, Yu. I. Medvedev, “On the structure of random polynomials over finite fields”, Tr. Diskr. Mat., 3 (2000),  111–138  mathnet
1998
27. G. I. Ivchenko, “Estimation in the Markov-Pólya scheme”, Mat. Zametki, 64:3 (1998),  373–382  mathnet  mathscinet  zmath; Math. Notes, 64:3 (1998), 322–329  isi
28. G. I. Ivchenko, “How many samples does it take to see all the balls in an urn?”, Mat. Zametki, 64:1 (1998),  58–63  mathnet  mathscinet  zmath; Math. Notes, 64:1 (1998), 49–54  isi
29. G. I. Ivchenko, Yu. I. Medvedev, “Mixtures of probability distributions, and random allocations”, Tr. Diskr. Mat., 2 (1998),  169–182  mathnet  mathscinet  zmath
1997
30. V. A. Ivanov, G. I. Ivchenko, “Decomposable statistics and stopping times in a scheme of sampling without replacement”, Diskr. Mat., 9:1 (1997),  43–58  mathnet  mathscinet  zmath; Discrete Math. Appl., 7:1 (1997), 47–63
31. G. I. Ivchenko, S. A. Khonov, E. A. Ivanov, “Exact maximum likelihood estimator of the structure of a stratified population”, Mat. Zametki, 62:2 (1997),  216–222  mathnet  mathscinet  zmath; Math. Notes, 62:2 (1997), 181–185  isi
32. G. I. Ivchenko, Yu. I. Medvedev, “On the asymptotic efficiency of separable statistics in a polynomial scheme”, Tr. Diskr. Mat., 1 (1997),  121–138  mathnet  mathscinet  zmath
1996
33. G. I. Ivchenko, S. A. Khonov, “Statistical estimation of the composition of a finite set”, Diskr. Mat., 8:1 (1996),  3–40  mathnet  mathscinet  zmath; Discrete Math. Appl., 6:1 (1996), 1–39
34. G. I. Ivchenko, Yu. I. Medvedev, “Random polynomials over a finite field”, Teor. Veroyatnost. i Primenen., 41:1 (1996),  204–210  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:1 (1997), 164–169  isi
1995
35. G. I. Ivchenko, A. V. Ivanov, “Decomposable statistics in inverse urn problems”, Diskr. Mat., 7:2 (1995),  103–117  mathnet  mathscinet  zmath; Discrete Math. Appl., 5:2 (1995), 159–172
36. G. I. Ivchenko, Yu. I. Medvedev, “On the waiting time in an allocation scheme with reflection”, Diskr. Mat., 7:1 (1995),  145–151  mathnet  mathscinet  zmath; Discrete Math. Appl., 5:1 (1995), 53–58
37. G. I. Ivchenko, O. V. Polepchuk, S. A. Khonov, “Concerning a class of similarity tests”, Mat. Zametki, 58:4 (1995),  536–546  mathnet  mathscinet  zmath; Math. Notes, 58:4 (1995), 1049–1056  isi
1994
38. G. I. Ivchenko, “On the random covering of a circle: a discrete model”, Diskr. Mat., 6:3 (1994),  94–109  mathnet  mathscinet  zmath
39. G. I. Ivchenko, Yu. I. Medvedev, “Investigation of the process of filling cells in an allocation scheme with reflection”, Diskr. Mat., 6:1 (1994),  40–52  mathnet  mathscinet  zmath; Discrete Math. Appl., 4:1 (1994), 7–18
1993
40. G. I. Ivchenko, “Waiting time and related characteristics in a multinomial scheme”, Diskr. Mat., 5:3 (1993),  3–34  mathnet  mathscinet  zmath; Discrete Math. Appl., 3:5 (1993), 451–482
41. G. I. Ivchenko, N. M. Morozova, “Negative polynomial distribution”, Diskr. Mat., 5:2 (1993),  138–149  mathnet  mathscinet  zmath
1992
42. G. I. Ivchenko, Yu. I. Medvedev, “Allocations with reflection. Waiting time”, Diskr. Mat., 4:4 (1992),  26–33  mathnet  mathscinet  zmath; Discrete Math. Appl., 3:2 (1993), 221–228
1991
43. G. I. Ivchenko, Sh. A. Mirakhmedov, “Limit theorems for decomposable statistics and efficiencies of the corresponding statistical tests”, Diskr. Mat., 3:3 (1991),  73–88  mathnet  mathscinet  zmath; Discrete Math. Appl., 2:5 (1992), 547–562
1990
44. Sh. M. Agadzhanyan, G. I. Ivchenko, “Some conditional distributions for random graphs”, Diskr. Mat., 2:2 (1990),  89–96  mathnet  mathscinet  zmath; Discrete Math. Appl., 2:1 (1992), 81–90
1989
45. G. I. Ivchenko, S. A. Khonov, “An asymptotic estimate for stratified finite populations”, Diskr. Mat., 1:3 (1989),  87–95  mathnet  mathscinet  zmath; Discrete Math. Appl., 1:3 (1991), 311–320
46. G. I. Ivchenko, “Decomposable statistics in an inverse occupancy problem”, Diskr. Mat., 1:1 (1989),  60–73  mathnet  mathscinet  zmath; Discrete Math. Appl., 1:1 (1991), 81–96
1988
47. G. I. Ivchenko, V. V. Levin, “Poisson convergence in a generalized allocation scheme”, Mat. Zametki, 44:3 (1988),  362–368  mathnet  mathscinet  zmath; Math. Notes, 44:3 (1988), 680–684  isi
48. G. I. Ivchenko, Sh. A. Mirachmedov, “On Asymptotic Normality of Randomized Separable Statistics in a Generalized Allocation Scheme”, Teor. Veroyatnost. i Primenen., 33:4 (1988),  807–813  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:4 (1988), 749–755  isi
49. G. I. Ivchenko, S. V. Zukanov, “New Statistical Tests in the Multinomial Scheme and Their Asymptotic Properties”, Teor. Veroyatnost. i Primenen., 33:1 (1988),  201–205  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:1 (1988), 187–191  isi
1986
50. G. I. Ivchenko, “Moments of separable statistics in a generalized distribution scheme”, Mat. Zametki, 39:2 (1986),  284–294  mathnet  mathscinet  zmath; Math. Notes, 39:2 (1986), 154–159  isi
51. G. I. Ivchenko, Yu. I. Medvedev, A. F. Ronzhin, “Decomposable statistics and goodness-of-fit tests for multinomial samples”, Trudy Mat. Inst. Steklov., 177 (1986),  60–74  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 177 (1988), 63–78
52. G. I. Ivchenko, Yu. I. Medvedev, “On the estimation of the rate of convergence in limit theorems for divisible statistics”, Teor. Veroyatnost. i Primenen., 31:1 (1986),  91–97  mathnet  mathscinet  zmath; Theory Probab. Appl., 31:1 (1987), 81–87  isi
1984
53. G. I. Ivchenko, S. V. Tsukanov, “A new way of analyzing frequencies in the method of grouping of observations, and the optimality of the $\chi^2$ test”, Dokl. Akad. Nauk SSSR, 277:2 (1984),  287–291  mathnet  mathscinet  zmath
54. V. A. Ivanov, G. I. Ivchenko, Yu. I. Medvedev, “Discrete problems in probability theory”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 22 (1984),  3–60  mathnet  mathscinet  zmath; J. Soviet Math., 31:2 (1985), 2759–2795
55. G. J. Ivčenko, “On some problems of statistical inference for stratified populations”, Teor. Veroyatnost. i Primenen., 29:1 (1984),  113–118  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:1 (1985), 114–119  isi
1982
56. G. I. Ivchenko, E. E. Timonina, “Optimal estimation for a finite population of unknown size”, Mat. Zametki, 31:4 (1982),  633–640  mathnet  mathscinet  zmath; Math. Notes, 31:4 (1982), 322–326  isi
57. G. I. Ivčenko, E. E. Timonina, “On the estimation of the size of a finite population”, Teor. Veroyatnost. i Primenen., 27:2 (1982),  380–384  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:2 (1983), 403–406  isi
1980
58. G. I. Ivchenko, E. E. Timonina, “Estimation in sampling from a finite population”, Mat. Zametki, 28:4 (1980),  623–633  mathnet  mathscinet  zmath; Math. Notes, 28:4 (1980), 771–776  isi
59. G. I. Ivčenko, Yu. I. Medvedev, “Decomposable statistics and the hypotheses testing for groupped data”, Teor. Veroyatnost. i Primenen., 25:3 (1980),  549–560  mathnet  mathscinet  zmath; Theory Probab. Appl., 25:3 (1981), 540–551  isi
1978
60. G. I. Ivchenko, V. A. Ivanov, “О некоторых граничных функционалах для марковских блужданий”, Mat. Zametki, 23:2 (1978),  315–326  mathnet  mathscinet  zmath
61. G. I. Ivčenko, Yu. I. Medvedev, “Decomposable statistics and hypothesis testing. The case of small samples”, Teor. Veroyatnost. i Primenen., 23:4 (1978),  796–806  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:4 (1979), 764–775  isi
62. G. I. Ivčenko, V. V. Levin, “Asymptotic normality in the scheme of simple random sampling without replacement”, Teor. Veroyatnost. i Primenen., 23:1 (1978),  97–108  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:1 (1978), 93–105
1976
63. T. V. Ivanova, G. I. Ivčenko, “On a sequential test”, Teor. Veroyatnost. i Primenen., 21:4 (1976),  854–857  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:4 (1977), 833–836
64. G. I. Ivčenko, V. V. Levin, “Asymptotic normality of one class of statistics in a multinomial scheme”, Teor. Veroyatnost. i Primenen., 21:1 (1976),  190–195  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:1 (1976), 188–192
1975
65. G. I. Ivchenko, “On some distributions connected with the waiting time in a polynomial scheme”, Teor. Veroyatnost. i Primenen., 20:3 (1975),  557–570  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:3 (1976), 545–559
1974
66. G. I. Ivchenko, “Wating time and testing hypotheses in a multinomial scheme”, Teor. Veroyatnost. i Primenen., 19:4 (1974),  839–844  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:4 (1975), 807–812
67. G. I. Ivchenko, “On comparison of binomial and Poisson distributions”, Teor. Veroyatnost. i Primenen., 19:3 (1974),  612–615  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:3 (1975), 584–587
68. G. I. Ivchenko, “On the limit distributions for middle order statistics in a scheme of series”, Teor. Veroyatnost. i Primenen., 19:2 (1974),  278–288  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:2 (1975), 267–277
1973
69. G. I. Ivchenko, “Variational series for the scheme of summing independent variables”, Teor. Veroyatnost. i Primenen., 18:3 (1973),  557–570  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:3 (1974), 531–545
70. G. I. Ivchenko, “The Strength of Connectivity of a Random Graph”, Teor. Veroyatnost. i Primenen., 18:2 (1973),  417–425  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:2 (1973), 396–403
71. G. I. Ivchenko, “On asymptotic behaviour of the degrees of vertices in a random graph”, Teor. Veroyatnost. i Primenen., 18:1 (1973),  195–203  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:1 (1973), 188–195
1971
72. G. I. Ivčenko, “Limit theorems in an occupancy problem”, Teor. Veroyatnost. i Primenen., 16:2 (1971),  292–305  mathnet  mathscinet  zmath; Theory Probab. Appl., 16:2 (1971), 293–307
73. G. I. Ivčenko, “On limit distributions of order statistics of a multinomial distribution”, Teor. Veroyatnost. i Primenen., 16:1 (1971),  94–107  mathnet  mathscinet  zmath; Theory Probab. Appl., 16:1 (1971), 102–115
1967
74. G. I. Ivchenko, Yu. I. Medvedev, B. A. Sevast'yanov, “The distribution of a random number of particles in cells”, Mat. Zametki, 1:5 (1967),  549–554  mathnet  mathscinet  zmath; Math. Notes, 1:5 (1967), 363–366
1966
75. G. I. Ivchenko, Yu. I. Medvedev, “Asymptotic behaviour of a number of groups of particles in a classical problem of permutation”, Teor. Veroyatnost. i Primenen., 11:4 (1966),  701–708  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:4 (1966), 619–626
1965
76. G. I. Ivčenko, Yu. I. Medvedev, “Some Multidimensional Theorems Concerning one Classical Problem on Permutation”, Teor. Veroyatnost. i Primenen., 10:1 (1965),  156–162  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:1 (1965), 144–149
77. Yu. I. Medvedev, G. I. Ivčenko, “Asymptotic Representations of Finite Differences of a Power Function at an Arbitrary Point”, Teor. Veroyatnost. i Primenen., 10:1 (1965),  151–156  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:1 (1965), 139–144

2016
78. S. A. Aivazyan, V. B. Alekseev, V. A. Vatutin, M. M. Glukhov, A. A. Grusho, V. A. Emelichev, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, V. A. Kashtanov, I. N. Kovalenko, V. B. Kudryavtsev, V. V. Mazalov, Yu. V. Matiyasevich, Yu. I. Medvedev, V. G. Mikhailov, Yu. L. Pavlov, B. A. Pogorelov, È. A. Primenko, L. Ya. Savel'ev, V. N. Sachkov, S. A. Stepanov, V. P. Chistyakov, V. N. Chubarikov, “Валентин Федорович Колчин (1934–2016)”, Diskr. Mat., 28:4 (2016),  3–5  mathnet  mathscinet  elib
2010
79. V. B. Alekseev, M. M. Glukhov, A. A. Grusho, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, A. V. Kolchin, V. F. Kolchin, V. B. Kudryavtsev, Yu. I. Medvedev, B. A. Pogorelov, È. A. Primenko, V. N. Sachkov, B. A. Sevast'yanov, L. Ja. Savel'ev, V. E. Tarakanov, V. N. Chubarikov, “Yurii Vasil'evich Prokhorov (on the occasion of his eightieth birthday)”, Diskr. Mat., 22:1 (2010),  3–4  mathnet  mathscinet  elib
2004
80. N. N. Andreev, A. M. Zubkov, G. I. Ivchenko, V. F. Kolchin, Yu. I. Maksimov, Yu. I. Medvedev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, B. A. Sevast'yanov, “Vladimir Yakovlevich Kozlov (on the occasion of his ninetieth birthday)”, Diskr. Mat., 16:2 (2004),  3–6  mathnet  mathscinet  zmath; Discrete Math. Appl., 14:2 (2004), 111–113
81. N. N. Andreev, A. M. Zubkov, G. I. Ivchenko, V. F. Kolchin, V. A. Kotel'nikov, Yu. I. Maksimov, Yu. I. Medvedev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, B. A. Sevast'yanov, “To the 90th birthday of Kozlov V. Ya.”, Teor. Veroyatnost. i Primenen., 49:3 (2004),  615–617  mathnet  mathscinet; Theory Probab. Appl., 49:3 (2005), 553–555

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019